Pullback Absorbing Set for the Stochastic Lattice Selkov Equations

Li Hongyan

Page: 1-7
Abstract View: 786 times | Full Article - PDF: 348 times | Review History: 0 times |

On Some Inequalities for the Chaudhry-Zubair Extension of the Gamma Function

Monica Atogpelge Atugba, Kwara Nantomah

Page: 1-9
Abstract View: 905 times | Full Article - PDF: 540 times | Review History: 0 times |

Analytical Study of a System of Difference Equation

Abdualrazaq Sanbo, Elsayed M. Elsayed

Page: 1-18
Abstract View: 864 times | Full Article - PDF: 397 times | Review History: 0 times |

A Numerical Integrator for Oscillatory Problems

Yusuf Dauda Jikantoro, Yahaya Badeggi Aliyu, Aliyu Alhaji Ishaku Ma’ali, Abdulkadir Abubakar, Ismail Musa

Page: 1-10
Abstract View: 819 times | Full Article- PDF: 412 times | Review History: 0 times |

The Total Outer Independent Monophonic Dominating Parameters in Graphs

P. Arul Paul Sudhahar, A. J. Bertilla Jaushal

Page: 1-8
Abstract View: 618 times | Full Article - PDF: 345 times | Review History: 0 times |